# SDR CALA0800139

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 65,607 hours, 33,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 747 ABOVE STRINGER 24 FOUND 1.8" LONG CRACK WHILE PERFORMING C-SCAN INSPECTION.  REPAIRED FUSELAGE PER SRM 53-00-01 REPAIR 31 DETAIL X.
